On centroids of generalized regular rings
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 26 (1972) no. 3, p. 573-585
@article{ASNSP_1972_3_26_3_573_0,
     author = {Lang, Norman},
     title = {On centroids of generalized regular rings},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {3},
     year = {1972},
     pages = {573-585},
     zbl = {0261.16009},
     mrnumber = {360680},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_3_573_0}
}
Lang, Norman. On centroids of generalized regular rings. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 26 (1972) no. 3, pp. 573-585. http://www.numdam.org/item/ASNSP_1972_3_26_3_573_0/

[1] Clifford, A.H. and Preston, G.B., Algebraic theory of semigroups, vol. I (Mathematical Surveys, No. 7, 1961). | MR 132791 | Zbl 0111.03403

[2] Drazin, M.P., Pseudo-inverses in associative rings and semigroups, Amer. Math. Monthly, 65 (1958), 506-514. | MR 98762 | Zbl 0083.02901

[3] Fuchs, L. and Halperin, I., On the embedding of a regular ring in a regular ring with tdentity, Fundamenta Mathematicae, 54 (1964), 287-290. | MR 166211 | Zbl 0143.05401

[4] Fuchs, L. and Rangaswamy, K.M., On generalized regular rings, Math. Zeitschr., 107 (1968), 71-81. | MR 233850 | Zbl 0167.03401

[5] Funayama, N., Embedding a regular ring in a regular ring with identity, Nagoya Math. Journal, 27 (1966), 61-64. | MR 195885 | Zbl 0143.05402

[6] Higman, G., On a conjecture of Nagata, Proc. Camb. Phil. Soc. 52 (1956), 1-4. | MR 73581 | Zbl 0072.02502

[7] Mccoy N.H., Generalized regular rings, Bull. Amer. Math. Soc., 45 (1939), 175-177. | JFM 65.0088.05 | Zbl 0020.20001

[8] Nagata, M., On the nilpotency of nil algebras, J. Math. Soc., Japan, 4 (1952), 296-301. | MR 53088 | Zbl 0049.02402

[9] Tominaga, H., Some remarks on π-regular rings of bounded index, Math. J., Okayama University, 4 (1955), 135-141. | Zbl 0064.03105